Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Expressive aphasia
FrancesCV posted:
I am 25 years old, female, 5' 5", 125 lbs. My family has a history of anxiety, depression, ADHD, OCD, and autism. I have been treated for depression and am currently taking 20 mg Prozac daily for general anxiety disorder. I get 9-10 hours of sleep a night. I do not drink, smoke, or use any other drugs. I am married and employed. I drink one cup of coffee in the morning and sometimes 1/2 cup around 2 PM.
I have discussed with a physician and a psychiatrist my problems expressing myself after too little sleep or too much work. I work as a copy editor at a magazine and have a graduate degree in literature, so my grasp of language is pretty solid. If I am tired I begin to stutter and become confused easily, I forget nouns, misuse prepositions (which describe concepts in relationship to one another), and conflate past and present tense. My doctor performed blood tests and a CT scan without any alarming results, and increased my medication dosage from 10 to 20 mg six months ago. I have not noticed any real difference in my ability to communicate verbally.
Could there be another issue besides anxiety? If it is anxiety, does anyone have any recommendations for me to ease the stress?

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
59 of 79 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.